MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG NXT 5F DUAL-LUMEN REVERSE TAPER PICC BASIC TRAY WITH MICROINTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG NXT 5F DUAL-LUMEN REVERSE TAPER PICC BASIC TRAY WITH MICROINTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not received.
 
Event or Problem Description
It was reported that it was inserted 29/10 however yesterday the ward staff noticed a split in the line.It is just below the white butterfly hub.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of damaged catheter was confirmed.The product returned for evaluation was one 5fr dl groshong catheter.The damage observed in the returned sample was characteristic of over-pressurization (burst) damage.This can occur through the use of syringes smaller than 10ml, by flushing against an occlusion, or due to excessive force applied during infusion procedures.The returned product sample was evaluated and a split was observed on the catheter tubing at the distal end of the molded joint.This catheter damage was typical of a burst, and the characteristics observed which supported this type of failure included: 'c' shaped split; granular fracture surface texture (typical of tearing failure modes) an examination of the catheter structure revealed no potential damage/defect related to manufacture of the product.H3 other text: evaluation findings are in section h11.
 
Event or Problem Description
It was reported that it was inserted on (b)(6) however yesterday the ward staff noticed a split in the line.It is just below the white butterfly hub.No other information was provided.

Brand Name
GROSHONG NXT 5F DUAL-LUMEN REVERSE TAPER PICC BASIC TRAY WITH MICROINTRODUCER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18379367
Report Number3006260740-2023-05801
Device Sequence Number20782951
Product Code LJS
UDI-Device Identifier00801741035388
UDI-Public(01)00801741035388
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K023374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7857505
Device Lot NumberREFX1047
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown